# SDR 99ZZZX199

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 1200385001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT PENETRANT INSPECTION INDICATED CRACKS IN LEFT FORWARD NACELLE NR 1 FRAME.  REPETITIVE DISCREPANCY AS PREVIOUSLY DETAILED AND REPORTED.  SUBMITTER STATED POSSIBLE CAUSE REMAINS UNDETERMINED, WOULD SUSPECT ENGINE TORQUE AND VIBRATION AS CONTRIBUTING FACTORS.  SUGGESTED TIMED INTERVAL REPETITIVE INSPECTION OF AREA.
